# SDR FDEA202205161236

- Difficulty date: May 16, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26266
- Aircraft time: 67,432 hours, 26,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: 20131ASMI
- Part serial: 3341
- Condition: Damaged
- Location: Battery Pack
- Part time: 6,589 hours, 5,408 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  923     33-50  3670     16MAY22  HAJ  FACT  U  RH EMERGENCY EXXIT LIGHTS DOES NOT ILLUMINATE   R/I  16MAY22 19:09   HAJ U  REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: 2013-1ASMI                          POS: 2  SRL: 3341                      TAG NBR: H14652  ON  MPN: 2013-1ASMI           CPN: 3301128  SRL: 11438                     TAG NBR: 122G67    FACT 16MAY22 19:09   HAJ U  FWD BATTERY PACK REPLACED IAW AMM 33-51-07-902-001,  FOUND OK. AC READY FOR SERVICE.
